Does Primolut N effect curls?

So I'm 19, I have type 2C to 3A hair, it depends, but it's always been really curly anyways. However, I recently started taking Primolut N (Nirethisterone) for heavy periods, and my hair seems to have almost completely lost it's curl, and I don't know if that's what is causing it.... Around the same time I started taking Primolut I got a (dodgey) hair cut and for about a month I did straighten my hair 2 times a week, but not excessively, and I have in the past gone through similar phases and the texture of my hair didn't change. I don't think it could have caused this but I'm not sure... Could anyone enlighten me as to what might be going on, or how I can fix it? I used to not have to use any products in my hair, but lately I've had to start using mousse just to get a little bit of a wave, which falls out during the day anyways! I don't want to lose my curls! HELP!

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file